# SDR AALA202504090446

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 42,938 hours, 17,107 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9851708
- Condition: Faulted
- Location: Zone 100
- Part time: 75,398 hours, 35,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED ECAM MESSAGE CABIN PRESSURE 1 AND 2 DISPLAYED AT CRUISE FL350. THE FLIGHT CREW INITIATED IMMEDIATE DESCENT, LIGHT DECK CREW WENT ON O2 AND THE MAN CABIN PASSENGER CONTROL INITIATED THROUGH LANDING. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OUTFLOW VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-51.
